# SDR DL72W000616

- Difficulty date: April 2, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N831L
- Make and model: Boeing 727-2Q8
- Aircraft serial: 21826
- Aircraft time: 61,710 hours, 41,912 cycles
- Engine: Pwa JT8D15A
- Engine time: 59,271 hours, 45,777 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Cone
- Condition: Missing
- Location: Nr 2 Engine
- Component: Tailcone, 5910174501
- Stage of operation: NR
- How discovered: O
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

ON ARRIVAL SFO, NR 2 ENGINE TAIL CONE MISSING.  REPLACED SAME.
